# SDR CALA2025021400361

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 73,733 hours, 26,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1675 FAILED CAPACITANCE (REF AAR NR 1000 027879).REMOVED AND REPLACED EMERGENCY LIGHTBATTERY PACK M1675 IAW B737 AMM 33-51-06-960-805.OP TEST GOOD.
